I Hve Been On 10mg Diazepam 4 Six Months-but None For Last 7 Days. How Long Will It Take To Detox?

I have been on 10mg of diazepam almost daily for six months. Decided to stop ( didn’t like the side effects ). It has been 7 days w/out any use. How long before it is out of my system? And, how soon before I start to feel the withdrawal symptoms?.

2 thoughts to “I Hve Been On 10mg Diazepam 4 Six Months-but None For Last 7 Days. How Long Will It Take To Detox?”

  1. You have been on a relatively high dose of diazepam for too long for you to quit so abruptly. You need to speak with your doctor to establish a tapering schedule. Diazepam is a long-acting benzo so withdrawal effects are not felt as quickly as they would be when quitting other benzos but you will still feel them. Call your doctor at once for advice. The worst withdrawal symptom is seizures so this is not something to take lightly. Rebound anxiety is another withdrawal symptom. Withdrawal symptoms can last for months or even a year. You really need to taper gradually. Read the Ashton Manual (free resource) for more information. Link below.

  2. DO NOT attempt to stop your Valium (diazepam) cold turkey. The withdrawls can be severe and in some instances deadly. Diazepam has a very long elimination half life, 100 hours, so you will probably start feeling symptoms soon. Speak to your prescribing Physician as soon as possible to wean yourself off.

Leave a Reply